# SDR IPXA2023110155179

- Difficulty date: November 1, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N167UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0862
- Aircraft time: 23,322 hours, 13,872 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*** DIVERSION *** LEFT START VALVE OPEN LIGHT **OII 3** PERFORMED OPS CHECK CALLED OUT IN MM 80-13-02, DRY MOTOR TEST 2 MM 71-00-00 ALSO IDLE RUN MOTOR #1 START VALVE LIGHT OPERATES NORMALLY  ALL START SYSTEM CHECKS GOOD. DMP 8Â€“11-01 REVERSED THIS CLEARS MEL 2802033 PLACARD REMOVED.
